(Closed) FI thought I had cold feet!! New birthcontrol and wacky emotional mess!!

posted 8 years ago in Emotional
Post # 3
Member
768 posts
Busy bee
  • Wedding: January 2010

Ugh. I got off the pill a couple of years ago because I was an anxious mess! Turns out hormones in general don’t jive with my body (also why I don’t eat meat or dairy) and I ended up getting a non-hormonal IUD. I know there are tons of horror stories with IUDs, but mine has been fine and I haven’t had to fight the icky birth control mess. 🙁

Post # 5
Member
870 posts
Busy bee
  • Wedding: September 2012

Even the different BCPs can have different effects on your body. I tried 2 pills before I finally settled on Ortho-Tricyclen Lo. The other two made me CRAZY. Like I would cry for NO reason at all. I’d burst into tears and my poor BF would be like: What’s wrong why are you crying? And there was no reason. Once I got on a low-dose pill though that all worked itself out. I’ve been on lo for…3 years now and I don’t have any side effects. My gyno said it’s normal to try several different kinds of pills before you find one that jives with your body chemistry. You do have to give each pill about 3 months to figure out if it’s the pill or just the shock of a new pill causing the issues. 

Post # 6
Member
225 posts
Helper bee

Yeah…I am on Yaz, and it’s ok, other than my continued decrease in sex drive…I really want to use a tracking more natural method, but BF is too nervous about accidental babies.  I feel your pain.

Post # 7
Member
234 posts
Helper bee

I can completely empathize. I was on Yazmin (which is, ironically, supposed to stabalize moods) and I was an emotional wreck (read: CRAZY). They did not go away; in fact after a few months, I had to switch pills. It took me switching a few times to find the right one.

Post # 8
Member
2767 posts
Sugar bee
  • Wedding: September 2009

i tried a new birth control for 2 days and had to switch right away.  it was terrible.  my head felt clogged and i was dizzy those whole two days.  i switched right away to a different form and haven’t had any problems since.  some pills can just affect certain people poorly.  

The topic ‘FI thought I had cold feet!! New birthcontrol and wacky emotional mess!!’ is closed to new replies.

Find Amazing Vendors